Communications in Mathematical Physics

Eigenvalue branches of the Schrödinger operator $H-\lambda W$ in a gap of $\sigma(H)$

Stanley Alama, Percy A. Deift, and Rainer Hempel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 121, Number 2 (1989), 291-321.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178069

Mathematical Reviews number (MathSciNet)
MR0985401

Zentralblatt MATH identifier
0676.47032

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 47A10: Spectrum, resolvent 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81C12

Citation

Alama, Stanley; Deift, Percy A.; Hempel, Rainer. Eigenvalue branches of the Schrödinger operator $H-\lambda W$ in a gap of $\sigma(H)$. Comm. Math. Phys. 121 (1989), no. 2, 291--321. https://projecteuclid.org/euclid.cmp/1104178069


Export citation